# SDR DALA2021101106206

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 64,772 hours, 21,319 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5806 L RECIR FAN EICAS APPEARED, FOLLOWED BY CALL FROM F/A'S THAT THERE WAS A SMOKE SMELL IN THE CABIN . CONTACTED MCC AND SECURED L RECIRC FAN SWITCH. CORRECTIVE ACTION: R/R LT RECIR FAN FILTER PER B757 AMM 21-25. REMOVED LT RECIRC FAN PER B757 AMM 21-25. INSTALLED LT RECIRC FAN PER B757 AMM 21-25 AND OP'S CK NML. NO FURTHER FAULTS ,MSG'S OR SMOKE NOTED.
